Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2011, Article ID 169056, 16 pages
http://dx.doi.org/10.1155/2011/169056
Research Article

An Optimal Homotopy Asymptotic Approach Applied to Nonlinear MHD Jeffery-Hamel Flow

1Department of Mechanics and Vibration, Politehnica University of Timişoara, Bulevardul Mihai Viteazul, No. 1, 300222 Timişoara, Romania
2Department of Electromechanics and Vibration, Center for Advanced and Fundamental Technical Research, Romanian Academy, Timisoara Branch, Bulevardul Mihai Viteazul, No. 24, 300223 Timişoara, Romania

Received 3 August 2011; Accepted 22 October 2011

Academic Editor: Paulo Batista Gonçalves

Copyright © 2011 Vasile Marinca and Nicolae Herişanu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. B. Jeffery, “The two-dimensional steady motion of a viscous fluid,” Philosophical Magazine, vol. 6, no. 20, pp. 455–465, 1915. View at Google Scholar
  2. G. Hamel, “Spiralförmige bewegungen zäher flussigkeiten,” Jahresbericht der Deutschen Mathematiker-Vereinigung, vol. 25, pp. 34–60, 1916. View at Google Scholar
  3. M. Esmaeilpour and D. D. Ganji, “Solution of the Jeffery-Hamel flow problem by optimal homotopy asymptotic method,” Computers & Mathematics with Applications, vol. 59, no. 11, pp. 3405–3411, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. A. A. Joneidi, G. Domairy, and M. Babaelahi, “Three analytical method applied to Jeffery-Hamel flow,” Communications in Nonlinear Science and Numerical Simulation, vol. 15, no. 11, pp. 3423–3434, 2010. View at Publisher · View at Google Scholar
  5. S. M. Moghimi, D. D. Ganji, H. Bararnia, M. Hosseini, and M. Jalaal, “Homotopy perturbation method for nonlinear MHD Jeffery-Hamel problem,” Computers & Mathematics with Applications, vol. 61, no. 8, pp. 2213–2216, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. Sadri, Channel entrance flow, Ph.D. thesis, Department Mechanical Engineering, University of Western Ontario, 1997.
  7. I. J. Sobey and P. G. Drazin, “Bifurcations of two-dimensional channel flows,” Journal of Fluid Mechanics, vol. 171, pp. 263–287, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. W. I. Axford, “The magnetohydrodynamic Jeffrey-Hamel problem for a weakly conducting fluid,” The Quarterly Journal of Mechanics and Applied Mathematics, vol. 14, pp. 335–351, 1961. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. G. Domairry and A. Aziz, “Approximate analysis of MHD squeeze flow between two parallel disks with suction or injection by homotopy perturbation method,” Mathematical Problems in Engineering, vol. 2009, Article ID 603916, 19 pages, 2009. View at Publisher · View at Google Scholar
  10. V. Marinca, N. Herişanu, and I. Nemeş, “Optimal homotopy asymptotic method with application to thin film flow,” Central European Journal of Physics, vol. 6, pp. 648–653, 2008. View at Publisher · View at Google Scholar
  11. V. Marinca, N. Herişanu, C. Bota, and B. Marinca, “An optimal homotopy asymptotic method applied to the steady flow of a fourth-grade fluid past a porous plate,” Applied Mathematics Letters, vol. 22, no. 2, pp. 245–251, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH